# SDR CALA0100808

- Difficulty date: August 26, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N17085
- Make and model: Doug DC-10-30
- Aircraft serial: 47957
- Aircraft time: 101,050 hours, 18,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 800-824
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN DECK SEAT TRACK CORRODED AT X = 107.25 AND Y = 800-824. THE CORRODED SECTION OF SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK SECTION WAS SPLICED IN IAW SRM 53-70-00, FIGURE 1.
